"For women, a change in their period isn’t listed as a side effect of vaccinations. But recent figures from the U.K.’s drug regulator reveal that nearly 4,000 women have reported having problems with their period after being vaccinated.
The report, obtained by The Sunday Times, showed the Medicines and Healthcare Products Regulatory Agency (MHRA) received 2,734 reports of menstrual cycle changes after getting the AstraZeneca vaccine. In addition, the agency received 1,158 reports related to the Pfizer vaccine and 66 reports related to the Moderna vaccine. Most reports were from women aged 30 to 49 and were compiled up to May 17.
According to the agency, actual figures may potentially be higher. Given the condition isn’t included as a potential side effect, many women may have period problems — including cycle changes and heavier-than-usual bleeding — that are unreported.
This side effect wasn’t detected during clinical trials for the vaccines, as the sample size only included thousands of people. As the vaccine was rolled out to millions of people, this side effect — and potentially many others — became apparent...
Katie Khan, a 39-year-old resident of London, said that her menstrual cycle became erratic after being injected with her first dose of the AstraZeneca vaccine. She told the U.S. Sun that her period became much heavier and much more painful after getting her first shot.
'[It’s] not the cycle I’m used to,' she explained...
In the U.S., women have also reported period changes after vaccinations. These were similar to those in the U.K., from periods coming in earlier or later than usual to heavy or unusual bleeding."
Sign up for our free e-mail list to see future vaticancatholic.com videos and articles.